Psycho-Babble Neurotransmitters | advanced medication issues | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Increased cycling - NE?

Posted by sheilac on August 14, 2011, at 18:01:04

I really feel like the Geodon my doc gave me for my BPII has caused more rapid cycling.


I am taking 80mg at night. Like Seroquel, Abilify, Effexor, etc. I have had serious rage incidents when Geodon wears off.

If I try to take it during the day it makes me sleepy, or if I am already agitated then it seems to wear off too soon.

I'm thinking all these meds must effect NE, which is just not good for me.

Am I wrong? I think I need to look at another class of meds or meds that don't effect NE.

The rage I have experienced on Geodon is reminding me of the rage I had on Effexor.

Not good.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[993815]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Neurotransmitters | Framed

poster:sheilac thread:993815
URL: http://www.dr-bob.org/babble/neuro/20110604/msgs/993815.html